# SDR SWIA202161801

- Difficulty date: October 24, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 32,843 hours, 21,577 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAKE OFF SELECTED GEAR UP AFTER 60 SEC RECEIVED GEAR DISAGREE. INDICATION AND ATC REPORTED LH MLG DOWN. PERFORMED QRH GEAR RETURNED TO DOWN AND LOCKED. MLG FAULT STATUES APPEARED WITH GEAR DOWN AND LOCKED.    (FLIGHT 3619 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23708711 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFORMED OPS CHECK OF LH MLG SEVERAL TIMES IN REF TO CRJ 90 AMM 32-30-00.SEE CP 23710022 FOR MAINTENANCE PERFORMED. OPS CHECK GOOD"
